"Numerically Integrating Irregularly-spaced (x, y) Data" by B. Cameron Reed
  •  
  •  
 
The Mathematics Enthusiast

Authors

B. Cameron Reed

Volume

11

Issue

3

Abstract

This article describes a computer program for numerically integrating under a y(x) curve of experimental data where the abscissa values are not equally-spaced. This technique is based on fitting parabolas to successive groups of three data points, and may be regarded as a generalization of Simpson’s rule.

First Page

643

Last Page

648

Digital Object Identifier (DOI)

10.54870/1551-3440.1319

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 3
  • Usage
    • Downloads: 2559
    • Abstract Views: 95
  • Captures
    • Readers: 5
see details

Included in

Mathematics Commons

Share

COinS